MathSciNet Relay Station
MathSciNet bibliographic data
MR2461875 (2010b:53104) 53C42 (53C50)
Araújo, Henrique; Leite, Maria Luiza How many maximal surfaces do correspond to one minimal surface? Math. Proc. Cambridge Philos. Soc. 146 (2009), no. 1, 165–175.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement